# SDR AALA20150213001

- Difficulty date: February 13, 2015
- Submitted: February 13, 2015
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 64,796 hours, 8,246 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 5 SLAT HAS A 6.5"X4"X0.125" INCH DENT WITH 4 INCH CREASE.  NR 5 SLAT SKIN DENT REPAIRED IAW R1-57-43-10835 REV A & EA COMP-57-038581.
